Jump to content
CrazyBoards.org

Earned myself a med bump


Recommended Posts

After a rapid switch from manic to depression in 24 hours, leaving work because I couldn't stop sobbing, I called the doc and my Lamictal was bumped up yet again. It seems every time I get stressed i need an increase and now I'm at 300 mg. I'm told he won't go higher than 400 which scares me because that means 2 more bad episodes and I'm done with Lamictal. :( I really really hope i can stay at 300. This really sucks. Luckily I was also sick so the crying passed as feeling like butt.

Link to comment
Share on other sites

Oh and the weird thing is that by 5:30 when the doc called I wasn't depressed anymore, was semi-normal ish. Which is why he said it was a mixed episode, I guess. Looking back I suppose it was... but at the time it felt like straight depression.There was nothing bothering me, I did have some nausea but I don't know if I felt sick because I had a virus or because I wasn't feeling well mentally...

Link to comment
Share on other sites

After a rapid switch from manic to depression in 24 hours, leaving work because I couldn't stop sobbing, I called the doc and my Lamictal was bumped up yet again. It seems every time I get stressed i need an increase and now I'm at 300 mg. I'm told he won't go higher than 400 which scares me because that means 2 more bad episodes and I'm done with Lamictal. :( I really really hope i can stay at 300. This really sucks. Luckily I was also sick so the crying passed as feeling like butt.

I don't think it necessarily means that you are done with Lamictal. Maybe you pdoc will add lithium or carbamazepine or trileptal or depakote or something.

Link to comment
Share on other sites

I was previously on 600 mg of lithium a day, and my pdoc said it was contributing to my weight gain. So he put me on the carbamapezine, and after two weeks, I was indeed dropping weight but last Thursday I started having an incredibly bad breakdown. I was pondering walking into oncoming traffic and shaking and throwing up. So unpleasant. I could do nothing but cry. And stare at television.

Anyway, I guess the reason why I replied is that the carbamapezine/tegretol had no effect on me whatsoever.

He had had me on the 600 mg of lithium, and then 20 mg of fluoxetine and 150 mg of wellbutrin before. He claimed the wellbutrin was contributing to my unstoppable irritability, lithium was making me fat, and for reasons unknown to me he decreased the prozac to 10 mg. I'm on 10 mg of prozac right now, and something that the medical doc prescribed called buspar(which is supposedly anti-anxiety but it is doing NOTHING), and I'm a MESS.

Literally. Took me four days to shower, I'm normally an every day showerer. I haven't been to work in three days because I'm terrified I'll have another meltdown. I'm like a fucking yo-yo. My meds are fucked up, and so am I. Gah.

Not trying to hijack your thread, I just wanted you to know someone else is in a similar situation. =/

Link to comment
Share on other sites

Yuck. I'm sorry. I hate that. :(

I'm doing a little better for now, hope it sticks for a while. I wasn't sure if adding something else to it was an option...I would be willing to try that. I just really hate the idea of starting over because it usually means more instability at least til it kicks in... and in my job I really can't have that.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...